# SDR GLBA20060679

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 19,963 hours, 28,513 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF SMOKE (ELECTRICAL) SMELL IN COCKPIT, FLIGHT DIRECTOR C/B POPPED, RESET CIRCUIT BREAKER, OPS CHECKED SYSTEM GOOD.
